# SDR C2XA01BT156

- Difficulty date: August 17, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 19,012 hours, 25,180 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EWR---CO3223, CREW REPORTED, GEAR NOT DOWN WARNING IN FLIGHT AT 4000 FEET.  STARTED DESCENT AND PULLED POWER LEVERS BACK TO FLIGHT IDLE.  AIRCRAFT LANDED UNEVENTFULLY IN EWR.  MAINTENANCE INSPECTED AND PERFORMED BITE MEMORY RECALL TEST ON THE PSEU REFERENCE ATR42 MM 32-61-83.  NO FAULTS FOUND AND AIRCRAFT RETURNED TO SERVICE.
